Anzahlgeometrische Behandlung des Dreiecks

in Hamburg. Schubert

Mathematische Annalen (1880)

  • Volume: 17, page 153-212
  • ISSN: 0025-5831; 1432-1807/e

How to cite


Schubert, in Hamburg.. "Anzahlgeometrische Behandlung des Dreiecks." Mathematische Annalen 17 (1880): 153-212. <>.

author = {Schubert, in Hamburg.},
journal = {Mathematische Annalen},
pages = {153-212},
title = {Anzahlgeometrische Behandlung des Dreiecks},
url = {},
volume = {17},
year = {1880},

AU - Schubert, in Hamburg.
TI - Anzahlgeometrische Behandlung des Dreiecks
JO - Mathematische Annalen
PY - 1880
VL - 17
SP - 153
EP - 212
UR -
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.